I picked up my cycle of Clomid today. The doctor has me starting out at 100mg. I don't know if I'm wrong but I thought that's kinda high. I know I have only one tube but geez. I told my husband that "yep, we are gonna have twins LOL!!". I am a little scared about the side affects. Now I just have to let AF show up and wait for day 3.
I'm hoping we catch the egg with this cycle of Clomid. The RE Nurse said that I have a choice to do 3 cycles of Clomid and see if we get pregnant OR go right to IUI. My DH and I talked about it. I told the nurse that I would give it ONE cycle at least to see how the side affects get me then move onto IUI. I think moving to IUI after one cycle of Clomid is a better idea because my DH is going to Warrant officer school and will be gone for 1 month, home 1 month, then gone again for 3 months. And from my understanding, sperm can't be shipped FedEx hahahah
How exciting! 100 is a lot but maybe because you only have 1 tube. I am on 200mg and my ob said that is the highest she will go. I did not have any side effects and this is my 7th cycle on it and my last. I am hoping the re will move along to the IUI! Crossing my fingers for you!!!
good luck! ultrasounds/labs showed that i ovulate on 50mg, so my RE never increased it. but 100mg is a totally reasonable dose. with 50mg, i tend to have just two mature follicles (potential eggs), one per side, so it makes sense that with just one side accessible, you might need a higher dose and more follicles. will you have any monitoring (labs and ultrasounds) during this cycle to see how that dose is affecting you? are you going to use OPKs?
i haven't experienced IUI, but the good friends i have who have been through it say it's quick and easy, and it was nice to take the pressure off them to DTD every day for a week.
as for clomid side effects, it definitely affects me in some yucky ways, but it's tolerable and worth it if it eventually ends in a pregnancy!!! i get headaches, bloating, weight gain, fatigue, nausea, insomnia, and worst of all--extreme b*tchiness (not my normal personality at all!). hope the side effects aren't bad for you! keep us updated on how you're doing!
Ok tomorrow is day 10 after Clomid when hubby and I are suppose to start magic time every other day. I noticed this morning that I had a temp drop so I decided to go ahead and use a OPK even though the RE nurse said OPK's wouldn't be of use. I got a thin dark line but not a thick line so I would call it a neg. But my question is do yall get positives when using Clomid? or am I just wasting my time and wait for a temp shift and ovulation pain if I actually drop an egg this month?